# SDR REXA2015030500285

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 17,373 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB BURNED OUT ON EXIT SIGN OVER MAIN CABIN DOOR.  NOTED CELING PANEL 231BLC,  EXIT LIGHTS, LOOSE, RESECURED.  OPS TEST OF EMERGENCY LIGHTS CHECKS GOOD IAW AMM 33-51-00.
